Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom to Mom Mom to Mom

maybe dumb question?! idk

Posted by on Nov. 17, 2012 at 9:35 PM
  • 11 Replies
My 4 yr old got his mmr,dtp,polio, and chicken pox vaccine yesterday and has a lil fever and acting sickly... is he contagious to be around me and my 3 week old?
Posted on the NEW CafeMom Mobile
by on Nov. 17, 2012 at 9:35 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
ambermario4ever
by Member on Nov. 17, 2012 at 9:37 PM

It depends on if any of them where live vaxs

magenta_purdy
by on Nov. 17, 2012 at 9:51 PM
The mmr and chickenpox are live but weakened and the polio and dtap are not.
Posted on the NEW CafeMom Mobile
Lizzys_mommy13
by Member on Nov. 17, 2012 at 9:54 PM

Probably not. Vaccines can often give them a fever for the first day or two after. That is why they recommend to give tylenol either right before or right after the shots. Hope he feels better soon!

TurboMom81
by Member on Nov. 17, 2012 at 9:55 PM
No it's just a normal side effect of the vaccine.
Posted on the NEW CafeMom Mobile
Dayna29
by on Nov. 18, 2012 at 2:45 AM

No, just give tylenol. Its normal to run fevers and be cranky when they get their shots.

Bethy16
by on Nov. 18, 2012 at 4:49 AM
Chicken pox is live but it doesn't shed the body for about a week. We love with my mother who has a suppressed immune system and we give that VAX when we know one of us is going to be away. I would just give Tylenol it should be OK. If you have any concerns call your Dr and ask
Posted on CafeMom Mobile
jltplk25
by Gold Member on Nov. 18, 2012 at 11:32 PM
It's normal.
Posted on CafeMom Mobile
splatz
by Sarah on Nov. 19, 2012 at 9:44 AM
Sounds pretty normal to me. I wouldn't worry about it.
Posted on CafeMom Mobile
jenniferlee_12
by on Nov. 19, 2012 at 9:50 AM

The Dr should have told you if it was safe to be around him or not.

delanna6two
by Platinum Member on Nov. 19, 2012 at 9:55 AM

They can have a little fever with the shots sometimes....check with your drs.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)